MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TRAY,ADD A CATH,FOLEY,DRAIN BAG,10ML SYR

MEDLINE INDUSTRIES LP; TRAY,ADD A CATH,FOLEY,DRAIN BAG,10ML SYR
Catalog Number DYND11020
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported by the customer contact that "the urine does not go into the bag it is going back into the patient".Due to this, the catheter was removed and replaced.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
"the urine does not go into the bag it is going back into the patient".

Common Device Name
TRAY,ADD A CATH,FOLEY,DRAIN BAG,10ML SYR
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key18847734
Report Number1417592-2024-00303
Device Sequence Number7814317
Product Code OHR
UDI-Device Identifier40080196998204
UDI-Public40080196998204
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND11020
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Initial Report FDA Received Date03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown